# SDR CA970311080

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 8534998
- Condition: Corrosion
- Location: Fuel/Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR TO INSTALLATION, THE INSPECTION REVEALED CORROSION AT BOTH THE INLET AND OUTLET PORTS, AS WELL AS A SUBSTANTIAL AMOUNT ON THE BYPASS VALVE.
